×

Found 1,829 Documents (Results 1–100)

100
MathJax

On the pronormality of second maximal subgroups in finite groups with socle \(L_2(q)\). (English. Russian original) Zbl 07466417

Proc. Steklov Inst. Math. 315, Suppl. 1, S250-S260 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 3, 32-43 (2020).
MSC:  20-XX 57-XX
PDF BibTeX XML Cite
Full Text: DOI

Automorphisms of a distance-regular graph with intersection array \(\{30,22,9;1,3,20\}\). (English. Russian original) Zbl 1481.05041

Proc. Steklov Inst. Math. 315, Suppl. 1, S89-S96 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 3, 23-31 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference